# SDR MWEA95381

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CRACKS IN LONGERON SPLICE AT LONGERON 2L AND 2R AT STA 1076.  REMOVED AND INSTALLED SPLICE (P/N 3924814-501) PER SRM 51-30.  AIRCRAFT RETURNED TO SERVICE.
